●The village of Hokuryu Sunflower
It is the biggest sunflower field in Japan that has 1.5 million of sunflowers with a maze in the field of 23 ha. This is a gentle slope, so you can feel vast scale to take a picture with the sky from down side. Also you can buy local specialties of Hokuryu town in the shop.
The exterior of the building resembles a medieval castle, with Byzantine Architecture evident in various parts of the building. The interior is all decorated with images of snow. Everything from the architecture of the building to the displays inside, is made with images of beautiful snowflakes that fall upon Mt. Taisetsu.
●Restaurant OMP (lunch)
Open kitchen buffet restaurant serving the meals made with Hokkaido’s finest ingredients. Enjoy stone oven-baked pizzas, teppanyaki grill, nigiri sushi and much more. Here you can eat seasonal dishes to your heart’s content.
●Farm Tomita is known as a birthplace of lavender fields in Hokkaido, and is the most popular site. In July and August, poppy, cosmos, and common gypsophila bloom alongside the lavender. The farm is like one large theme park that is sure to be fun for every one, no matter what age.
Hokuryu Sunflower, Farm Tomita and Biei Tour (Excluding Multilingual Audio System)
【Concerning the cancellation of establishing the Regular Sightseeing Bus Course [Hokuryu Sunflower Field, Farm Tomita, and Biei Tour]】
We thank you for your continued support of the Hokkaido Chuo Bus Regular Sightseeing Bus. We regret to announce the cancellation of the establishment of the [Hokuryu Sunflower Fields, Farm Tomita, and Biei Tour]
Due to the spread of COVID-19 this year, the 34th Hokuryu Sunflower Festival has been canceled, and the decision was made to refrain from planting sunflowers this year in order to allow the soil to rest. Though we had considered an alternative for the course, we were unable to find an alternative course that was fitting, and thus decided to cancel the course.
We regret any inconvenience this may cause our customers, and we hope you will understand.
[Hokuryu Sunflower Fields, Farm Tomita, and Biei Tour]
July 18 - August 23, 2020
Cancellation of the [Hokuryu Sunflower Fields, Farm Tomita, and Biei Tour]
|Operation Period||Jul 20 - Aug 20, 2020|
|Duration||10 hour 30 min
|Embarkation Point/Departure and Arrival Times|
|Sapporo Station Bus Terminal /
Dep. 8:10 Arr. 18:40
※Includes lunch, and admission to Snow Museum.
※The flower garden along the course may not be seen due to inclement weather, the season, slow growth, or pruning.
This is our recommended course that is offered only during the summer.
●The village of Hokuryu Sunflower
|8:10||Sapporo station bus terminal|
|9:20～9:30||Sunagawa SA (rest)|
|10:15～11:15||※① Hokuryu Sunflower Village (free time)[60 min]|
|12:10～12:45||Snow Museum (free time)[35 min]|
|13:10～14:15||※② Altimall Higashi Kagura Restaurant OMP (lunch)[65 min]|
|15:10～16:00||Farm Tomita (free time)[50 min]|
|HWY Route 135・NH Route 452||Mikasa IC|
|17:45～17:55||Iwamizawa SA (rest) [10 min]|
|18:30||Sapporo Factory (DO possible)|
|18:35||Sapporo clock tower (DO possible)|
|18:40||Sapporo station bus terminal|
- ※①Flowers are ordinarily in bloom each year between mid July to mid August. Various types of sunflowers can be seen throughout the venue. (Depending on weather conditions, the sunflowers may not yet be in bloom)
Admission fee is free, but you have to pay for an additional fee into the maze. If you donate 100 yen at the garden, you get seeds of sunflower. (you can go into the garden without your donations.)
- ※②Buffet lunch (with soft drink and dessert).Pay on site.
(we suggest stone oven-baked pizza and other foods, chocolate fountain, and many other delicious foods (content is subject to change))
Preschool children over 3 years old, who do not pay the child's price for the bus, will be required to pay for lunch, (¥540).
- ※The flower garden along the course may not be seen due to inclement weather, the season, slow growth, or pruning.
※Colored days are operating days.
◎Stay time in each tour place might be changed depending on traffic or the number of customers.
◎Arraving time might be earlier because of Closure in facilities or limit of tour restriction.
◎You had better enough time for transportation considering to traffic jam or bad weather,
◎You had better check transportation information one by one because of disaster etc.